# SDR ASAA0310089

- Difficulty date: March 5, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419501
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RIGHT WING LEADING EDGE SKIN AT WING STATION 497-536 CHAFED.  REMOVED DAMAGED SECTION OF SKIN AND REPAIRED PER SRM.  (M)
